# SDR SWAA051580

- Difficulty date: May 27, 2005
- Submitted: June 7, 2005
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 66,834 hours, 64,915 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 69353656
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE BELT FRAME CRACKED AT BS 400, STR 18R.  REPAIRED BELT FRAME PER SWA EA & SRM.
